# SDR IPXA2021092274163

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft time: 96,745 hours, 18,340 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Condition: None
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB**DURING CLIMBOUT PASSING FLT LVL 300, RECEIVED ICE DETECTED MSG COUNTSIDE TEMP -18CEL W/NO ICE BUILD ON WINDOWS. AT FLT LVL 360 IN CLEARED AIR. CYCLED ALL ICING EQUIPMENT OFF AND ICE DETECTED MSG REAPPEARED. SHORTLY THERE AFTERREC'D LEVELR&R #1 ENG ICE DETECTOR SENSOR PER AMM 30-82-01, LP 869960 ITEM 1 R&R #1 ENG HI STAGE PILOT VALVE SW AMM 36-11-20 LP 869961 ITEM R&R P1 2 AND PI 213 SENSORS PER AMM 36-10-02 ALSO PER TECH SUPPORT A/C OPS WERE NORMAL FOR FLIGHT PHASE IN TELEMETRY SYSTEM DUE TO FAULT ICE DETECTOR
